# SDR FDEA200904131281

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 34,993 hours, 7,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24431
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER SURFACE LOWER OUTBD SEGMENT FOUND SEVERAL DENTS AT XIFH 243 TO XIFH 255 EXCEED LIMIT.  REPAIRED AS PER SRM 57-10-00 FIG. 3 VOL. I REV. 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
